Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 11, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 26, 2010, 5:49 PM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2010, 5:49 PM CDT (22:49 UTC)
- Expired
- May 26, 2010, 10:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, IL, Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 112 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1332 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
393
WGUS53 KILX 262249
FFWILX
ILC017-137-171-270300-
/O.NEW.KILX.FF.W.0011.100526T2249Z-100527T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
549 PM CDT WED MAY 26 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1000 PM CDT.
* AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. AT 538 PM...3 INCHES OF RAIN FELL IN GLASGOW IN
SOUTHERN SCOTT COUNTY IN THE PAST 1.5 HOURS. AN ADDITIONAL 1 TO 2
INCHES OF RAIN IS POSSIBLE THROUGH 7 PM OVER THE WARNED AREA AS
SCATTERED THUNDERSTORMS DRIFT VERY SLOWLY SOUTH SOUTHEAST.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WINCHESTER...ALSEY...ARENZVILLE...BLUFFS...CHAPIN...EXETER...
MANCHESTER...MEREDOSIA AND NAPLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3979 9062 3983 9058 3988 9059 3991 9055
3994 9054 3988 9035 3952 9033 3952 9059
3958 9059 3970 9065
$$
HUETTL1 follow-up statement
622
WGUS73 KILX 270037
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT WED MAY 26 2010
ILC017-137-270050-
/O.CAN.KILX.FF.W.0011.000000T0000Z-100527T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN IL-CASS IL-
737 PM CDT WED MAY 26 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN CASS
AND NORTHWESTERN MORGAN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3952 9052 3960 9059 3966 9056 3966 9041
3961 9034 3952 9033
$$
ILC171-270300-
/O.CON.KILX.FF.W.0011.000000T0000Z-100527T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IL-
737 PM CDT WED MAY 26 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN SCOTT COUNTY
UNTIL 1000 PM CDT...
MUCH OF THE RAIN HAD DIMINISHED ACROSS THE AREA AS OF 735 PM.
HOWEVER...SOME RUNOFF LIKELY WILL CONTINUE FOR A COUPLE MORE HOURS.
RADAR AND SURFACE REPORTS INDICATED THAT 2 TO 4 INCHES OF RAIN FELL
IN AREAS AROUND GLASGOW AND ALSEY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WINCHESTER AND
ALSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3952 9052 3960 9059 3966 9056 3966 9041
3961 9034 3952 9033
$$
GEELHARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:10 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 26, 3:10 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT WED MAY 26 2010 .DISCUSSION... ISSUED 310 PM CDT WED MAY 26 2010 THE FORECAST CONCERN FOR THE NEXT 24 TO 36 HOURS WILL CONTINUE TO BE SLOW MOVING SCATTERED T-STORMS AND THEIR ASSOCIATED POCKETS OF HEAVY RAIN. THE NAM AND GFS ARE IN FAIRLY GOOD AGREEMENT THAT DRIER AIR WILL MOVE INTO THE AREA FOR THE FIRST PART OF THE HOLIDAY WEEKEND...BUT THEN AN EXPECTED SHIFT IN OUR PATTERN TO A MORE ZONAL FLOW IS ANTICPATED BY MEMORIAL DAY WITH OUR NEXT CHANCE FOR RAIN EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT SCATTERED T-STORMS HAVE ONCE AGAIN DEVELOPED THIS AFTERNOON ON LINGERING OUTFLOW BOUNDARIES IN CENTRAL IL AND ANOTHER CLUSTER IN WEST CENTRAL IL ALONG A WEAK COLD FRONT WHICH EXTENDED FROM SE WI TO JUST WEST OF THE IL RIVER TO WCENT MO. BOTH CLUSTERS OF STORMS WILL CONTINUE THROUGH THE EVENING AND INTO EARLY TONIGHT. THE MID LEVEL WIND FIELDS ARE WEAK...SO SLOW MOVING...PULSE T-STORMS WILL PRODUCE POCKETS OF HEAVY RAIN. ON THURSDAY...THE MAIN FOCUS FOR T-STORMS WILL BE ALONG AND NORTH OF THE WEAK COLD FRONT WHICH IS EXPECTED TO BE IN EXTREME SOUTHERN IL BY EARLY IN THE AFTERNOON. A WEAK SHORTWAVE COMING DOWN THE EAST SIDE OF THE UPPER LEVEL RIDGE IS EXPECTED TO INTERACT WITH THE FRONT AND MAY ENHANCE SOME OF THE RAINFALL...PARTICULARLY ALONG THE I-70 CORRIDOR THURSDAY AFTERNOON AND EARLY EVENING. THE FRONT AND SHORTWAVE WILL PUSH FAR ENOUGH TO OUR SOUTH THURSDAY NIGHT...THAT THE RAIN IS EXPECTED TO MOVE OUT OF CENTRAL AND SOUTHEAST ILLINOIS...SO WILL LOWER POPS UNDER 20 PERCENT FOR THURSDAY NIGHT. LONG TERM...FRIDAY THROUGH WEDNESDAY WE ARE EXPECTED TO BE ON THE EAST SIDE OF A BUILDING UPPER LEVEL RIDGE FRIDAY THROUGH SUNDAY...WITH THE AXIS OF THE RIDGE WEST OF THE MS RIVER THROUGH SATURDAY NIGHT. THIS WILL GIVE US MOSTLY SUNNY CONDITIONS AND SEASONABLE TEMPS FOR THE FIRST PART OF THE HOLIDAY WEEKEND. A PROGRESSIVE UPPER TROF IN THE WESTERN U.S. FRIDAY IS EXPECTED TO SHIFT EASTWARD TOWARD THE MIDWEST INTO THE UPPER RIDGE SUNDAY. THERE IS QUITE A DIFFERENCE IN THE GFS AND EUROPEAN SOLUTIONS WITH THIS SCENARIO. THE GFS IS QUICKER...BUT I PREFER THE EUROPEAN SOLUTION SINCE THE TROF WILL BE TRYING TO CUT INTO A FAIRLY HIGH LATITUDE UPPER RIDGE...WHICH SHOULD SLOW DOWN THE ADVANCEMENT OF ANY SURFACE FEATURES/PRECIPITATION. THE RESULT WILL BE TO INTRODUCE A CHANCE FOR T-STORMS ACROSS ALL OF CENT/SE IL ON MEMORIAL DAY. AREAS WEST OF THE IL RIVER MAY SEE A FEW T-STORMS SUNDAY NIGHT...BUT WILL HOLD OFF ON ANY MENTION FOR NOW AS IT APPEARS THE BIGGER THREAT FOR T-STORMS WILL STAY IN IOWA. THE FRONT THAT PUSHES INTO THE REGION ON MONDAY IS EXPECTED TO STALL OUT AND WEAKEN AS IT MOVES TOWARD THE OHIO RIVER MONDAY NIGHT WHEN THE UPPER LEVEL BECOMES MORE ZONAL/WESTERLY. DUE TO THE EXPECTED POSITION OF THE FRONT...WILL ONLY KEEP T-STORMS IN THE FORECAST TUESDAY FOR SOUTHEAST IL. THE EUROPEAN MODEL SHOWS A SHORTWAVE ROTATING AROUND AN UPPER LOW IN WESTERN ONTARIO INTO THE UPPER MIDWEST TUESDAY NIGHT INTO WEDNESDAY. THIS MAY DRIVE ANOTHER FRONT INTO THE REGION AND PROVIDE SUPPORT FOR ANOTHER ROUND OF T-STORMS. MILLER && .AVIATION... ISSUED 1201 PM CDT WED MAY 26 2010 A WEAK FRONT OVER CENTRAL IL WL SLOWLY DIMINISH AND MOVE EAST TODAY. THIS WILL RESULT IN THUNDERSTORM DEVELOPMENT ACROSS THE AREA LATER THIS AFTERNOON AND EVENING IN THE HOT AND HUMID AIRMASS. WITH LIGHT WINDS ALOFT...THESE STORMS...ONCE THEY DEVELOP...WILL MOVE VERY SLOWLY. THE STORMS SHOULD DIMINISH AFTER SUNSET. WL KEEP VCTS IN THE FORECASTS THROUGH SUNSET. HIGH PRESSURE WILL APPROACH THE AREA TONIGHT...KEEPING LIGHT WINDS. WITH THE AFTERNOON HEATING ON THURSDAY...EXPECT CU TO DEVELOP. IN ADDITION...NORTHERLY WINDS WILL INCREASE TO 10 TO 15 MPH. DPK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 3:05 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 305 PM CDT WED MAY 26 2010 ILZ029-036-037-040-041-047-049-050-271200- CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL- 305 PM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED TONIGHT. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON MEMORIAL DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027-028-030-031-038-042>046-048-051>057-061-271200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON- MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK- VERMILION-WOODFORD- 305 PM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO TONIGHT. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON MEMORIAL DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-271200- CLARK-CRAWFORD-LAWRENCE- 305 PM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP INTO TONIGHT. INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. MINOR FLOODING WILL CONTINUE ON THE WABASH RIVER...FROM PALESTINE NORTHWARD...FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON MEMORIAL DAY...AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-066-067-071-072-271200- CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND- 305 PM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO TONIGHT. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON MEMORIAL DAY...AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. DPK
In the hours before
Local storm report, May 26, 4:53 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
453 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 1 E SPRINGFIELD 39.78N 89.63W
05/26/2010 M4.43 INCH SANGAMON IL MESONET
RAINFALL IN 90 MINUTES.
&&
JANKOWSKILocal storm report, May 26, 4:55 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 1 E SPRINGFIELD 39.78N 89.63W
05/26/2010 SANGAMON IL MESONET
EXTENSIVE FLOODING. MANY ROADS CLOSED.
&&
JANKOWSKILocal storm report, May 26, 4:56 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 1 E SPRINGFIELD 39.78N 89.63W
05/26/2010 M0.75 INCH SANGAMON IL MESONET
LASTED 20 MINUTES.
&&
JANKOWSKILocal storm report, May 26, 4:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 1 S LINCOLN 40.14N 89.37W
05/26/2010 M0.25 INCH LOGAN IL MESONET
PEA HAIL SOUTH OF LINCOLN.
0315 PM HEAVY RAIN LINCOLN 40.15N 89.37W
05/26/2010 M1.30 INCH LOGAN IL NWS EMPLOYEE
RAINFALL IN A HALF HOUR.
0325 PM HAIL SPRINGFIELD 39.78N 89.64W
05/26/2010 M0.25 INCH SANGAMON IL PUBLIC
0345 PM HAIL 2 W RIVERTON 39.85N 89.58W
05/26/2010 M0.50 INCH SANGAMON IL MESONET
0347 PM HAIL MATTOON 39.48N 88.37W
05/26/2010 M0.25 INCH COLES IL TRAINED SPOTTER
PEA SIZED HAIL AND WATER OVER SOME ROADS.
0349 PM HAIL SPRINGFIELD 39.78N 89.64W
05/26/2010 M1.75 INCH SANGAMON IL LAW ENFORCEMENT
GOLF BALL SIZED HAIL IN WEST SIDE OF SPRINGFIELD.
0403 PM HAIL 1 SW JEROME 39.76N 89.69W
05/26/2010 M0.75 INCH SANGAMON IL TRAINED SPOTTER
PEA AND DIME HAIL COVERING THE GROUND.
0403 PM HEAVY RAIN 1 SW JEROME 39.76N 89.69W
05/26/2010 M2.50 INCH SANGAMON IL TRAINED SPOTTER
RAINFALL SINCE 3PM. INTERSECTIONS FLOODED.
0415 PM FLASH FLOOD 3 NE SPRINGFIELD 39.81N 89.60W
05/26/2010 SANGAMON IL NWS EMPLOYEE
ROADS IMPASSABLE.
0424 PM FLASH FLOOD SPRINGFIELD 39.78N 89.64W
05/26/2010 SANGAMON IL EMERGENCY MNGR
ROADS FLOODED IN EASTERN HALF OF SPRINGFILED.
0445 PM HAIL 1 E SPRINGFIELD 39.78N 89.63W
05/26/2010 M0.75 INCH SANGAMON IL MESONET
LASTED 20 MINUTES.
0445 PM FLASH FLOOD 1 E SPRINGFIELD 39.78N 89.63W
05/26/2010 SANGAMON IL MESONET
EXTENSIVE FLOODING. MANY ROADS CLOSED.
0445 PM HEAVY RAIN 1 E SPRINGFIELD 39.78N 89.63W
05/26/2010 M4.43 INCH SANGAMON IL MESONET
RAINFALL IN 90 MINUTES.
&&
JANKOWSKILocal storm report, May 26, 5:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
508 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 1 SW JEROME 39.76N 89.69W
05/26/2010 M3.12 INCH SANGAMON IL MESONET
RAINFALL SO FAR.
&&
JANKOWSKILocal storm report, May 26, 5:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
542 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG GLASGOW 39.55N 90.48W
05/26/2010 SCOTT IL LAW ENFORCEMENT
SMALL SHED BLOWN OVER.
0445 PM HAIL GLASGOW 39.55N 90.48W
05/26/2010 M0.75 INCH SCOTT IL LAW ENFORCEMENT
PENNY SIZED HAIL.
0538 PM HEAVY RAIN GLASGOW 39.55N 90.48W
05/26/2010 M3.00 INCH SCOTT IL LAW ENFORCEMENT
RAINFALL SO FAR.
&&
JANKOWSKIThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:27 AM CDT | Areal Flood Advisory | ILX | Fulton, Knox, Peoria, Stark | 6 hr |
| May 26, 9:03 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 26 hr |
| May 26, 1:33 PM CDT | Special Weather Statement | ILX | Mason | 42 min |
| May 26, 1:50 PM CDT | Areal Flood Advisory | ILX | Fulton | 3 hr |
| May 26, 1:56 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox | 3 hr |
| May 26, 2:06 PM CDT | Special Weather Statement | ILX | Fulton | 54 min |
| May 26, 2:27 PM CDT | Special Weather Statement | ILX | Christian | 48 min |
| May 26, 2:48 PM CDT | Special Weather Statement | ILX | Morgan | 42 min |
| May 26, 2:52 PM CDT | Special Weather Statement | ILX | Woodford | 38 min |
| May 26, 3:00 PM CDT | Areal Flood Advisory | ILX | Logan | 97 min |
| May 26, 3:09 PM CDT | Special Weather Statement | ILX | Logan | 51 min |
| May 26, 3:23 PM CDT | Special Weather Statement | ILX | Morgan | 52 min |
| May 26, 3:30 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 45 min |
| May 26, 3:31 PM CDT | Areal Flood Advisory | ILX | Menard, Morgan, Sangamon | 3 hr |
| May 26, 3:57 PM CDT | Areal Flood Advisory | ILX | Coles, Douglas | 3 hr |
| May 26, 4:01 PM CDT | Special Weather Statement | ILX | Cass | 59 min |
| May 26, 4:07 PM CDT | Flash Flood Warning | ILX | Sangamon | 8 hr |
| May 26, 4:08 PM CDT | Special Weather Statement | ILX | Coles | 52 min |
| May 26, 4:43 PM CDT | Special Weather Statement | ILX | Scott | 32 min |
| May 26, 5:17 PM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Moultrie, Piatt | 2 hr |
| May 26, 5:21 PM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 4 hr |
| May 26, 5:40 PM CDT | Areal Flood Advisory | ILX | Champaign, Vermilion | 4 hr |
| May 26, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 38 min |
| May 26, 6:15 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.